# SDR HEEA060678

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 212061812113
- Condition: Mismanufactured
- Location: Bs 113
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME MISMANUFACTURED.  OPENING FOR DOOR - 113 FRAME TOO SMALL BY .25 INCH IN HEIGHT AND TOO SMALL BY .8750 INCH IN LENGTH AS MARKED ON NEW FRAME LOCATIONS.  THIS -113 KELVAR FRAME WAS SUBSTITUTED FOR -106 METAL FRAME ORDERED.
